# SDR AALA202207127320

- Difficulty date: July 10, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N150UW
- Make and model: Airbus A300*
- Aircraft serial: 5504
- Aircraft time: 28,541 hours, 11,597 cycles
- System (JASC): 2540 · Lavatories
- Part: None
- Condition: Unsecure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT AFT LAVATORY DOOR HARD TO OPEN AND CLOSE. RE-SECURED DOOR STOPPER NO FURTHER FAULTS NOTED.
